# SDR IXXA08SMN098S

- Difficulty date: March 14, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779762U1
- Condition: Cracked
- Location: Fuselage
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT BATH TUB FITTING CRACKED AT STATION 680.000.  REMOVED CRACKED FITTING.  INSTALLED NEW BATH TUB FITTING IAW DC8 SRM 51-1-20D, AND 51-3-1.
